# SDR SWAA2018062522979

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 34,471 hours, 20,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EXIT ARROW LENS BROKEN.  R&R LENS PER MM.
